| Catalog Number |
80236 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H11: d2b (mcw;dqx).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that prior a thrombectomy and atherectomy procedure, the helix of the catheter allegedly had come detached before putting it into the sheath and the patient.The procedure was completed using another device.There was no patient contact.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: a catheter (b)(4) 6f x 110cm was physically investigated.User reported catheter malfunction prior use was not observed during investigation.During physical investigation a catheter was received and the collecting bag attached to it.The test guide wire went through the catheter without any resistance.Aspiration test was performed, and nominal aspiration level was achieved.A clear root cause could not be established.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3 h11: d2b (mcw;dqx), h6 (component, method, result, conclusion) h11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was conducted and there was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the catheter was returned for evaluation and thus was physically investigated.User reported catheter malfunction prior use was not observed during investigation.During physical investigation a catheter was received and the collecting bag attached to it.The test guide wire went through the catheter without any resistance.Aspiration test was performed, and nominal aspiration level was achieved.A clear root cause could not be established.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: g3, b5, h6 (device).H11: d4 (unique identifier (udi)#).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that prior a thrombectomy and atherectomy procedure, the catheter allegedly had come detached before putting it into the sheath and the patient.It was further reported that the helix part of the catheter was allegedly broken.The procedure was completed using another device.There was no patient contact.